# SDR SWIA202163038

- Difficulty date: October 24, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON HAS CHAFFING ON UPPER FWD LEADING EDGES.     (C-CHECK RO 12/04/2021)    REMOVED AND INSTALLED NEW  R/H AILERON  LEADING EDGE SKIN REF CRJ-200 SRM 51-42-06, SRM 51-42-21, SRM 51-42-22 AND DWG CC670-13000 REV -D. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR  DETAILS
